MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ4 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ4 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157011100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Adhesion(s) (1695); Purulent Discharge (1812); Fatigue (1849); Foreign Body Reaction (1868); Unspecified Infection (1930); Inflammation (1932); Muscular Rigidity (1968); Pain (1994); Scar Tissue (2060); Vomiting (2144); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 08/29/2012
Type of Reportable Event Serious Injury
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number(b)(4).Reason for original complaint.-litigation alleges patient experienced severe pain and discomfort, difficulty walking, sitting, and standing, and swelling.Doi: (b)(6) 2009 - dor: none reported.(left hip).
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).E3 initial reporter occupation: lawyer.H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Updated event description: on (b)(6) 2020, patient was scheduled to have left hip replacement.Was given versed and developed complications.So the surgery was postponed.Patient had stool incontinence and vomiting.Ct showed colitis and nephrolithiasis.On (b)(6) 2020, follow-up for hip replacement.Patient reports having pain.Patient was having a follow-up for type 2 diabetes.And it was mentioned, that he underwent a left hip replacement in lovonia.And procedure went well, but the patient has had some post operative complication.The patient has a draining lesion at the superior aspect of the roughly 15 cm scar and is taking bactrim daily.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ4 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17451093
Report Number1818910-2023-15914
Device Sequence Number15269051
Product Code LPH
UDI-Device Identifier10603295060055
UDI-Public10603295060055
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157011100
Device Lot NumberDE5CC1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer07/21/2023
09/06/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/09/2023
09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +5; PINNACLE 100 ACET CUP 52MM; PINNACLE MTL INS NEUT36IDX52OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight93 KG